| Model Number |
H74939135302010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified iliac artery.A 3mm x 20mm x 144cm coyote es mr balloon catheter was advance for dilation.During the procedure, the balloon ruptured upon first inflation at the nominal burst pressure for 30 seconds.The device was removed without any problem, and the procedure was completed with a different device.There was no patient complications noted as a result of this event, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the coyote es balloon catheter was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a hole to the inflation lumen 24.4cm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a hole in the shaft preventing the device from inflating.No other issues were identified during the product analysis.
Event or Problem Description